My mom is 83 and has Parkinsons, recently she has U.T.I, and ws also put on Effexor a month and a half ago. She has had U.T.I before and she had confusion with it. This time she also became confused and also acted very anxious. Now that the infection is gone I have noticed that the anxiety and confusion continue, she has also been complaining of blurred vision, headaches,weakness, bad taste in her mouth, and her incontinence has gotten severe. I read the side affects of effexor and these fit. She takes sinimet for her parkinsons. Im wondering if we should try removing the effexor to see if she improves. Shes on the lowest dose.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.